Vol. 299, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Calabi–Yau 4-folds of Borcea–Voisin type from F-theory

Andrea Cattaneo, Alice Garbagnati and Matteo Penegini

Vol. 299 (2019), No. 1, 1–31

We apply Borcea–Voisin’s construction and give new examples of Calabi–Yau 4-folds Y , which admit an elliptic fibration onto a smooth 3-fold V , whose singular fibers of type I5 lie above a del Pezzo surface dP V . These are relevant models for F-theory according to Beasley et al. (2009a, 2009b). Moreover, we give the explicit equations of some of these Calabi–Yau 4-folds and their fibrations.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Calabi–Yau manifolds, elliptic fibrations, generalized Borcea–Voisin's construction, del Pezzo surfaces, K3 surfaces, F-theory
Mathematical Subject Classification 2010
Primary: 14J32, 14J35, 14J50
Received: 13 July 2017
Revised: 26 February 2018
Accepted: 17 July 2018
Published: 18 April 2019
Andrea Cattaneo
Université Claude Bernard Lyon 1
Institut Camille Jordan
Alice Garbagnati
Dipartimento di Matematica Federigo Enriques
Università degli Studi di Milano
Matteo Penegini
Dipartimento di Matematica - DIMA
Università degli Studi di Genova